# SDR 95ZZZW430

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Switch
- Part number: H146
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE WARNING LIGHT CAME ON DURING GEAR RETRACTION, RECYCLED GEAR, INDICATIONS NORMAL.  AIRCRAFT LANDED IN ROA WITHOUT FURTHER INCIDENT.  REPLACED THE RIGHT MAIN LANDING GEAR UPLATCH SWITCH, OPS CHECKS NORMAL.  (W)
